# SDR CALA2015122494917

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 67,158 hours, 18,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE SLAT DISAGREE.  EMER DECLARED WITH ATC IAW FIM.  OPERATED SLATS SEVERAL CYCLES WITH NORMAL HYD OPERATIONS & ALTERNATE ELEC LE SLAT MOVE FREELY & NO ECAS MSG NOTED.  CHECKED PDU FOR LEAKS, NO LEAKS NOTED.  PERFORMED FSEU BITE PROCEDURE IAW FIM, NO FAULTS.
